Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Modern Mathematics and Statistics
Year: 2008  |  Volume: 2  |  Issue: 3  |  Page No.: 78 - 84

Generalized Rational Runge-Kutta Method for Integration of Stiff System of Ordinary Differential Equations

P.O. Babatola, R.A. Ademiluyi and E.A. Areo    

Abstract: This study describes the development, analysis and implementation of generalized implicit rational runge-kutta schemes for integration of stiff system of ordinary differential equations. Its development adopted Taylor and binomial series expansion techniques to generate its parameters. The analysis of its basic properties adopted Dalhquist, A-stability model test equation and the results show that the scheme is, consistent, convergent and A-stable. Numerical results show that the method is accurate and effective.

Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility